# SDR SWAA2022080839153

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 73,693 hours, 43,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sliding Sleeve
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY (L1) DOOR- CAUTION INFLATABLE FLAG EXPOSED / [01] PERFORMED SAFETY OPERATIONAL CHECK OF ESCAPE SLIDE; RESECURED VELCRO OVER FLAG REF AMM. 25-66-00
